# SDR SW15200110531

- Difficulty date: March 26, 2001
- Submitted: April 24, 2001
- Operation: General aviation
- Aircraft: N94SS
- Make and model: Beech 35-C33
- Aircraft serial: CD1089
- Engine: Cont IO470*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 002440000143
- Condition: Cracked
- Location: Fuselage
- Part time: 9,446 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION FOUND CRACKS IN THE DOUBLER TALL PN 002440000143.  THE DOUBLER IS CRACKED JUST FORWARD OF THE AFT BULKHEAD APPROX 1 INCH JUST BEFORE THE RADIUSED AREA EXTENDING OUTBOARD .2500.
